MathSciNet Relay Station
MathSciNet bibliographic data
MR1030642 (91e:65119) 65N06 (65M06)
Stuart, Andrew Linear instability implies spurious periodic solutions. IMA J. Numer. Anal. 9 (1989), no. 4, 465–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement